# SDR USAA2012062200002

- Difficulty date: May 31, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 3,319 hours, 19,679 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 2 SPOILER HINGE PINS (2 EA) BETWEEN WS 613 TO WS 670 & BETWEEN RIB 11 TO RIB 12.  REPLACED LEFT WING NR 2 SPOILER HINGE PINS (2 EA) IAW A319 AMM 27-64-42 & JOB CARD 26C58327003.
